Is there any drug that helps in gaining weight without any side effect?

Question is Closed Report Mark as Favorite

Answers (5)

Anonymous

15 Jul 2010

Hi, I believe this is a question which must be answered by your Nutrilogist.

I am not a Doctor/Nutrologist--- nor pretend to be one.. I am just a caring individual.

My personal point of view:

There are many, but before..what helps with the loss of weight is excersice if you are able to, hypocaloric diets ( high on protein , low on carbs, with salads) you can eat carbs at breakfast, and not too much at lunch time, and try to eat non-refined carbs... they are a lot more healthier than the refined ons. Snacks... bannanas besides every one ones about the potassium etc, this frui that containt dopamines and other fruits( apples) . These are snacks ( healthy to keep you going)... ALWAYS EAT HEART HEALTHY FOODS... CONSULT YOUR DOCTOR.

To lose the weight there are 3 factors excersice, diet (and a natural supplement) and aereboics. You must sarifice, have the will power and discipline.

SUPPLEMENT
I recommend you take a supplement that is healthy.

Expand...

Votes: +0
christineATU 15 Jul 2010

Good morning Maso! I think the question was about how to gain weight. Oops!

Anonymous 15 Jul 2010

I apologise, all the information listed above is for loss weight, I made a mistake and I do not know how. I thought you meant weight loss, the reason being ( not justifying myself) almost every one wants to lose weight. It is my fault..and take full responsability for my actions.

Once again I am truly sorry..I make mistakes like all other human beings, I hope you can understand that, no harm was intended at all, as I said I was trying to help and sorry for wasting your time.

Thank you.

15 Jul 2010

Hi Wepia, Wow do I wish I had your problem! Anyhow, you still have to eat nutrional foods but they have drinks like ensure that have 350 calories and if you add about three of those to your diet, you should be able to gain about 2 lbs. a week. Do not forget you still have to excercise ( muscle weighs more than fat) Eat fruit and fiber, but add some high calorie foods like pasta,peanut butter,protien shakes (you can through a little ice cream in those too), all the stuff for weight gain is in the same aisle at the grocery store as weight loss things. Read labels, you can gain weight if you add high protien, high carb ( but healthy) to your regular diet. Good Luck. Fall Queen

Votes: +0
christineATU 15 Jul 2010

Another great answer fall queen. Off to take my nap now...

15 Jul 2010

Wow, can I relate to this question,
After many years of always being too thin, I am using Boost four times a days, and I also add Benecalorie to it, as one container of Benecalorie has 370 calories, when added to the boost you get a ton of calories I use this with my three main meals a day, and one before bedtime. I usually weighed about 87 -90 lbs, I could eat everything in site, and not gain an ounce, with this Boost and Benecalorie, I have maintained between 115-122 and I am five feet three and one half inches tall.
I talked to a nutritionist at my doctors office who usually deals with people trying to lose weight so needless to say I was her first challenge at trying help someone gain the weight. LOL>>

Expand...

Votes: +1
Wepia 15 Jul 2010

can you please tell me how and where i can get the benecalorie to buy

fall queen 15 Jul 2010

Good for you midwestma, Keep it up! I have never heard of Benecalorie, and I agree about the nutritionist. no matter what you are trying to acomplish when it comes to changing your diet, they should know. Fall Queen

Anonymous

15 Jul 2010

Hi wepia, I googled meds that make you gain weight, and I found out that Remeron, Zyprexa and Seroquel can cause one to gain weight. These meds are called A-typical anti-psychotic drugs.These meds are used for other purposes than just psychosis. And I believe all of them are on the "bad drug" list.
Any med has side effects, but that is just this girls opinion.
I think the answer is see a nutritionalist, as some wise person (forget who) said already.
Wishing you only the best. sweetlemon

Votes: +0

16 Sep 2010

Hey ,
GNC carries a few different weight gainers. A kind of protein powder. These will work if taken as directed. Some taste aweful but some are good. Ive used the banana and mixed it with peanut butter. My cousin started taking it and man. . . . . hes big but hes also taking it to convert it into muscle. Try it out Hope this helps
rawboots

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Will there ever be enough money to induce the drug companies to come up with a med for fibromyalgia?

... that doesn't have so many side effects?? I've taken, or am taking, just about everything listed for it, currently weaning off Lyrica, ...

3 answers 7 Dec 2009

Does carisprodol cause weight gain?

I have been taking carisprodol for about 1 month. Although I have increased exercise and activity, I am gaining weight. Is weight gain a side effect ...

1 answer 5 Sep 2010

Olanzapine - I was prescribed Zyprexa but I DO NOT want to take it in fear of gaining weight?

... what should I do? I am highly agitated all the time and yet I work out almost every day. After reading all the side effects of this drug and what ...

4 answers 2 Feb 2013

Why am I gaining weight on SRT3 (liothyronine)?

I've been taking liothyronine 22.5 mcg for 4 months and have been steadily gaining weight. My doctor said she didn't understand why I was ...

1 answer 23 May 2013

Ibandronate - does this drug cause weight gain?

I have been taken this drug for 6 months and it seems i am gaining weight. I have done nothing different or change any eating habits.

1 answer 8 Aug 2013